U.S. doctors online nowAsk doctors free
Monroeville, PA
A 41-year-old female asked:

Dvt in left calf diagnosed a week ago. on lovenox (2x day) and 5mg coumadin (warfarin). experiencing left sided tingling in leg, arm and head (slight headache too). is this a side affect from meds?

2 doctor answers3 doctors weighed in
Dr. Andrea Brand
Specializes in Family Medicine
See a doctor: The tingling on one side of your body and headache has me concerned about a bleed or clot in the brain. Please go to the emergency department at the hospital to get checked out.
Dr. Adam Lewis
Neurosurgery 36 years experience
Blood thinners: Headaches are not a usual side effect of Coumadin (warfarin). If this is a new headache or a variation of the usual headaches then seek medical attention to make sure there is no bleeding in the brain. The risk of bleeding is low (1.5%) but headaches are a concern that needs medical attention.
Last updated Mar 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.